# SDR UALA2011100605418

- Difficulty date: October 6, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 80,086 hours, 12,868 cycles
- Engine: Pwa PW4060
- Engine time: 62,256 hours, 8,921 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 62,256 hours, 8,921 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS  INCREASED OIL CONSUMPTION.    ACCOMPLISHED GEARBOX LEAK CHECK.  FOUND STARTER DRAIN LEAKING.  REPLACED STARTER OIL SEAL. IAW MM 79-00-96 P104.
